# SDR 95ZZZM640

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- Engine: Pwa JT9D*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004087
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

BGR - DURING CRUISE SHUT DOWN RIGHT ENGINE, S/N 4704, DUE TO SURGING WITH ACCOMPANYING VIBRATION.  FOUND ENGINE ELECTRONIC CONTROL COMPUTER, MFG P/N 791100-4-087, AND FUEL METERING UNIT, MFG P/N 801000-3, MALFUNCTIONING.  REPLACED ENGINE ELECTRONIC CONTROL COMPUTER AND FUEL METERING UNIT, AND ENGINE OPERATION CHECKED NORMAL.
